# SDR ABXA20250240049

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,238 hours, 26,840 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Indication
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK ON TAXI L/E SLAT DISAGREE INDICATOR ILLUMINATED WHEN FLAPS 5 WAS SELECTED.  THE CREW RETURNED TO BLOCKS. MAINTENANCE GROUNDED THE AIRCRAFT. MAINTENANCE PERFORMED FSEU BITE PROCEDURE WITH NO FAULTS NOTED. PSEU BITE CHECKED AND RESET. FLAPS/SLATS OPERATED SEVERAL TIMES WITH NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE IAW FIM 27-51 FT 808.
